# SDR DL72S971929

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564413
- Condition: Cracked
- Location: Bs  960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L WAS FOUND CRACKED AND CORRODED AT APPROXIMATELY STA 970.  THERE WAS AN EXISTING SPLICE AT STATION 980 WHICH HAD BEEN ACCOMPLISHED BY ER/A 258938-14.
